Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 53, NWS Tampa Bay, FL

April 22, 20074 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Apr 22, 2007, 5:00 AM EDT for 4 counties in Florida. It took effect at Apr 22, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2007, 5:00 AM EDT (09:00 UTC)
In effect from
Apr 22, 2007, 1:00 PM EDT
Expired
Apr 22, 2007, 7:00 PM EDT
In force
6 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL

The radar

The Tampa radar (KTBW), 76 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2007-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2007-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 220900
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
500 AM EDT SUN APR 22 2007

...DRY CONDITIONS RETURNING THIS AFTERNOON AND EXPECTED TO
CONTINUE THROUGH EARLY TO MID WEEK...

.HIGH PRESSURE WILL BECOME STATIONARY FROM EAST OF THE NORTHEAST
FLORIDA COAST WEST THROUGH THE PANHANDLE AND NORTHEAST GULF. A BUILDING
RIDGE ABOVE THE SURFACE WILL USHER IN VERY DRY AIR...SOME OF WHICH WILL
REACH THE SURFACE THIS AFTERNOON AND LIKELY CONTINUE THROUGH MONDAY.
LOW HUMIDITY WILL COMBINE WITH GUSTY NORTHEAST TO EAST WINDS
ACROSS THE SOUTH CENTRAL PENINSULA AND ESPECIALLY SOUTHWEST
FLORIDA EACH AFTERNOON.

FLZ039-042-043-048-049-051-221000-
/O.CAN.KTBW.FW.A.0035.070422T1700Z-070422T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-
500 AM EDT SUN APR 22 2007

...FIRE WEATHER WATCH IS CANCELLED...
...ONE TO THREE HOURS OF HUMIDITY BELOW 35 PERCENT WITH 20 FOOT WINDS
BELOW 15 MPH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS CANCELLED THE FIRE
WEATHER WATCH TODAY.

THOUGH THE WATCH IS CANCELLED...HUMIDITY MAY FALL TO OR JUST BELOW
35 PERCENT FOR A FEW HOURS BETWEEN 3 AND 6 PM THIS AFTERNOON. 20
FOOT WINDS ARE EXPECTED TO REMAIN AROUND 10 MPH OR LESS...BUT
LAVDAS DISPERSION WILL CONTINUE IN THE GOOD RANGE...SO DESPITE THE
LIGHTER WINDS THERE IS STILL SOME CONCERN ABOUT THE POTENTIAL FOR
WILD OR BRUSH FIRE SPREAD.  

SLIGHTLY DRIER AIR WILL ARRIVE ON MONDAY...WITH HUMIDITY FALLING
TO OR JUST BELOW 35 PERCENT DURING THE AFTERNOON. FIRE WEATHER
WATCHES OR ANOTHER RED FLAG WARNING MAY BE ISSUED FOR PORTIONS OF
THE TAMPA BAY AREA NORTHWARD LATER TODAY FOR MONDAY AFTERNOON.

STAY TUNED FOR UPDATES.

&&

FOR ALL YOUR LOCAL FIRE WEATHER NEEDS...GO TO OUR WEBSITE AT

HTTP://WEATHER.GOV/TAMPABAY AND CLICK ON FIRE WX.

$$

FLZ052-056-057-061-222300-
/O.UPG.KTBW.FW.A.0035.070422T1700Z-070422T2300Z/
/O.NEW.KTBW.FW.W.0053.070422T1700Z-070422T2300Z/
POLK-HARDEE-HIGHLANDS-DE SOTO-
500 AM EDT SUN APR 22 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

DRIER AIR ARRIVING LATER THIS MORNING WILL ALLOW HUMIDITY TO FALL
TO NEAR CRITICAL LEVELS...AND EVENTUALLY REACH THEM BY EARLY TO
MID AFTERNOON. ALL AREAS HAVE THE POTENTIAL FOR 3 TO 5 HOURS OF
HUMIDITY BELOW 35 PERCENT WITH MINIMUM VALUES DROPPING TO OR JUST
BELOW 30 PERCENT IN A FEW SPOTS. IN ADDITION TO THE LOW
HUMIDITY...20 FOOT SUSTAINED WINDS SHOULD EXCEED 15 MPH WITH GUSTS
TO 20 MPH OR HIGHER BY MID TO LATE AFTERNOON...SHORTLY BEFORE
HUMIDITY RISES. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY
WILL ADD TO THE RISK OF RAPID SPREAD OF ANY WILD FIRES THAT MAY
START.

SIMILAR CONDITIONS ARE EXPECTED ON MONDAY...AND ADDITIONAL WATCHES
AND WARNINGS MAY BE NEEDED.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE
CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL
OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD.

&&

FOR ALL YOUR LOCAL FIRE WEATHER NEEDS...GO TO OUR WEBSITE AT

HTTP://WEATHER.GOV/TAMPABAY AND CLICK ON FIRE WX.


$$

FLZ062-065-222300-
/O.NEW.KTBW.FW.W.0053.070422T1700Z-070422T2300Z/
CHARLOTTE-LEE-
500 AM EDT SUN APR 22 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING.

DRIER AIR WILL ARRIVE BY LATE THIS MORNING...AND HUMIDITY IS
EXPECTED TO FALL BELOW 35 PERCENT BY MID AFTERNOON ACROSS
SOUTHWEST FLORIDA. DURATION OF THE LOW HUMIDITY WILL LAST UP TO 4
HOURS...WITH MOST LOCATIONS BETWEEN 2 AND 3 HOURS. HOWEVER...GUSTY
20 FOOT WINDS OF 15 MPH ARE EXPECTED THIS AFTERNOON...WITH GUSTS
UP TO 25 MPH IN A FEW SPOTS. 

THE COMBINATION OF GUSTY WINDS LOW HUMIDITY AND DRY FUELS WILL
ADD TO THE RISK OF RAPID SPREAD OF ANY WILD FIRES THAT MAY START.

SIMILAR CONDITIONS ARE EXPECTED ON MONDAY...AND ADDITIONAL WATCHES
AND WARNINGS MAY BE NEEDED.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD.

&&

FOR ALL YOUR LOCAL FIRE WEATHER NEEDS...GO TO OUR WEBSITE AT

HTTP://WEATHER.GOV/TAMPABAY AND CLICK ON FIRE WX.


$$

BSG
1 follow-up statement
000 
WWUS82 KTBW 221753
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
153 PM EDT SUN APR 22 2007

...DRY CONDITIONS THIS AFTERNOON TO CONTINUE THROUGH EARLY TO MID
WEEK...

.SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL CONTINUE BUILDING
INTO FLORIDA TONIGHT...THEN WILL REMAIN ACROSS THE AREA THROUGH
THE MIDDLE OF THE WEEK.

FLZ052-056-057-061-062-065-231130-
/O.NEW.KTBW.FW.A.0036.070423T1700Z-070424T0000Z/
/O.CON.KTBW.FW.W.0053.000000T0000Z-070422T2300Z/
POLK-HARDEE-HIGHLANDS-DE SOTO-CHARLOTTE-LEE-
153 PM EDT SUN APR 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 7 PM EDT THIS EVENING. 

DRIER AIR HAS ARRIVED OVER THE REGION WITH HUMIDITY VALUES FALLING 
BELOW 35 PERCENT. DURATION OF THE LOW HUMIDITY WILL LAST UP TO 4
HOURS THE REST OF THIS AFTERNOON AND EVENING. IN ADDITION TO LOW 
HUMIDITY...GUSTY 20 FOOT WINDS OF 15 MPH ARE EXPECTED THE REST OF 
THIS AFTERNOON...WITH GUSTS UP TO 25 MPH IN A FEW SPOTS.

THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY AND DRY FUELS WILL ADD
TO THE RISK OF RAPID SPREAD OF ANY WILD FIRES THAT MAY START.

SIMILAR CONDITIONS ARE EXPECTED ON MONDAY...THUS A FIRE WEATHER
WATCH IS NOW IN EFFECT MONDAY AFTERNOON THROUGH MONDAY EVENING.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD.

&&

FOR ALL YOUR LOCAL FIRE WEATHER NEEDS...GO TO OUR WEBSITE AT

HTTP://WEATHER.GOV/TAMPABAY AND CLICK ON FIRE WX.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ039-042-043-048-049-051-055-060-231130-
/O.NEW.KTBW.FW.A.0036.070423T1700Z-070424T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-MANATEE-SARASOTA-
153 PM EDT SUN APR 22 2007

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

DRIER AIR HAS ARRIVED OVER THE REGION AND IS EXPECTED TO CONTINUE
ON MONDAY. HUMIDITY VALUES MONDAY AFTERNOON AND EVENING ARE
EXPECTED TO FALL BELOW 35 PERCENT FOR FOUR OR MORE HOURS. IN
ADDITION TO LOW HUMIDITY...GUSTY 20 FOOT WINDS OF 15 MPH ARE
POSSIBLE. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY AND DRY
FUELS WILL ADD TO THE RISK OF RAPID SPREAD OF ANY WILD FIRES THAT
MAY START.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 22, 3:12 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 22, 3:12 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
312 AM EDT SUN APR 22 2007

.SYNOPSIS...PLEASANT WEATHER CONDITIONS ACROSS THE AREA AS HIGH
PRESSURE AT THE SURFACE AN ALOFT DOMINATES.

&&

.SHORT TERM (TODAY-TUESDAY)...UPPER RIDGE OVER THE CENTRAL GULF
WILL PERSIST THROUGH THE PERIOD. AT THE SURFACE...HIGH PRESSURE
CENTERED OVER SOUTH CAROLINA WILL SLIDE INTO THE ATLANTIC AND
RIDGE ACROSS NORTH FLORIDA THROUGH TUESDAY. STABLE CONDITIONS WILL
MEAN LITTLE RAIN CHANCES AND TEMPERATURES HOVERING AROUND NORMAL.

.LONG TERM (TUESDAY NIGHT-SATURDAY)...VERY LITTLE CHANGE TO THE
CURRENT FORECAST THROUGH FRIDAY AS MODEL DATA REMAIN CONSISTENT
UNTIL THEN...BUT SATURDAY COULD BE SLIGHTLY DIFFERENT AS RUN-TO-RUN
CONSISTENCY BREAKS DOWN A BIT BY THEN.

SYNOPTICALLY...UPPER RIDGE WILL PROGRESS THROUGH THE AREA WEDNESDAY
THEN EASE INTO THE CARIBBEAN/BAHAMAS REGION THURSDAY AND FRIDAY AT
LEAST.  BY SATURDAY...THE JURY IS OUT ON WHETHER THE BACK EDGE OF
THIS RIDGE HOLDS ACROSS FLORIDA OR IS REPLACED BY A GLANCING
TROUGH.  AT THIS POINT...ONLY THE GFS IS TRYING TO SUBTLY BRING
DRIER AIR ACROSS THE NORTH HALF OF THE AREA WHILE NOGAPS AND 18Z
DGEX RETAIN MORE TROUGHING AND HENCE A BIT MORE DEEP LAYER MOISTURE.
ECMWF WAS ONLY IN THROUGH 96 HOURS AND SIMILAR TO OTHER MODELS AT
THAT POINT.

FOR THE SENSIBLE WEATHER...WEDNESDAY AND THURSDAY WILL BE RAIN FREE
WITH A GRADUAL WARMING.  SURFACE HUMIDITY WILL BECOME NOTICEABLE
THURSDAY AS DEEP SOUTHERLY FLOW TAKES OVER.  BY FRIDAY...ENOUGH
MOISTURE SHOULD BE PRESENT FOR ISOLATED SHOWERS...MAINLY INLAND BUT
PERHAPS EXTENDING INTO THE GULF AS SHORT WAVE MAY HELP THINGS ALONG.
FOR SATURDAY...HAVE GENERALLY DISCOUNTED THE SHARP DRYING SHOWN BY
THE GFS AS THE TREND MAY BE MORE IN LINE WITH THE NOGAPS/DGEX EACH
WHICH CUT OFF A WEAK UPPER CYCLONE IN THE NORTHERN GULF/DEEP SOUTH.
STILL...GAVE THE TREND A SLIGHT NOD AND WITH WINDS TURNING MORE
WESTERLY IVE LOWERED DEW POINTS INLAND A HAIR.  ONCE AGAIN...HAVE
LEFT SLIGHT CHANCES OF THUNDERSTORMS OWING TO INCREASING INSTABILITY.

EVEN IF RAIN OCCURS...IT DOESNT APPEAR TO BE ANYTHING WIDESPREAD.
FOR MOST...PARTICULARLY NEAR THE COAST...MID TO LATE WEEK SHOULD
REMAIN DRY.

TEMPERATURE TRENDS LOOK ON THE MARK...WARMING INTO THE MID AND UPPER
80S (NEAR 90 INLAND) WITH NIGHTS WARMING TOWARD 70 NEAR THE COAST
AND MID 60S INLAND.

&&

.AVIATION...PLENTY OF MID CLOUDS STARTED THE EVENING BUT THESE HAVE
SINCE THINNED.  EXPECT ONLY A FEW LEFT BY DAYBREAK...MAINLY ACROSS
THE SOUTH TERMINALS...THEN A REDEVELOPMENT OF LOWER VFR CUMULUS
(3500 TO 5000 FEET) RAISING TOWARD 6 TO 7 THOUSAND FEET TOWARD
EVENING.  DEEPER DRY AIR SHOULD KEEP COVERAGE A CATEGORY LOWER THAN
LAST NIGHT.  IN ADDITION TO THE CLOUDS...EXPECT A LATE
AFTERNOON/EARLY EVENING SURGE OF EAST WINDS GUSTING TO 20-22 KNOTS
IN SOME SPOTS BEFORE QUIETING DOWN BEFORE MIDNIGHT.

&&

.MARINE...NIGHTLY SURGE CAME EARLY YESTERDAY. WINDS HAVE SINCE
DIED DOWN ACROSS THE WATERS AND WILL BE ABLE TO DROP EXERCISE
CAUTION WITH MORNING PACKAGE. WINDS WILL LIKELY GO BACK UP TO THAT
LEVEL TONIGHT...BUT WILL LEAVE OUT AS TOO EARLY TO HEADLINE.
OTHERWISE...NO SIGNIFICANT WEATHER CHANGES IN NEXT SEVERAL DAYS.

&&

.FIRE WEATHER...NO SPOTS HAD RED FLAG CONDITIONS YESTERDAY.
TODAY...AIR WILL GET DRIER HOWEVER AS MORE STABLE CONDITIONS ALOFT
REDUCE CHANCE FOR WIDESPREAD CLOUD COVER. STILL...WAS NOT ABLE TO
GET 4 OR MORE HOURS OF DURATIONS BELOW 35 PERCENT FOR HUMIDITY.
ANY LOCATIONS THAT VERIFY TODAY WILL LIKELY BE BECAUSE OF 15 MPH
PLUS WINDS AND LOW HUMIDITY. BASED ON AREA WITH TIGHTEST PRESSURE
GRADIENT AS WELL AS STRONGER TRANSPORT WINDS MIXING DOWN TO THE
SURFACE...HAVE ISSUED A WARNING FOR THE CENTRAL INTERIOR COUNTIES
AS WELL AS CHARLOTTE AND LEE. EASTERN HILLSBOROUGH...MANATEE...AND
SARASOTA MAY ALSO GO AND WILL HEADLINE AS SUCH...BUT HIGHEST
CONFIDENCE IS INLAND AND SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  83  61  83  62 /   5   5   5   5
FMY  85  61  85  62 /   5   5   5   5
GIF  83  60  84  61 /   5   5   5   5
SRQ  84  59  83  60 /   5   5   5   5
BKV  83  53  84  53 /   5   5   5   5
SPG  80  66  81  67 /   5   5   5   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR CHARLOTTE-DE SOTO-HARDEE-HIGHLANDS-LEE-POLK.

GULF WATERS...NONE.

&&

SHORT TERM...RJS
LONG TERM/AVIATION...BSG
Hazardous weather outlook, Apr 22, 4:37 AM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
437 AM EDT SUN APR 22 2007

FLZ039-042-043-048>052-055>057-060>062-065-221400-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
437 AM EDT SUN APR 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
STRENGTHENING HIGH PRESSURE ALOFT WILL STABILIZE THE AREA TODAY
AND ALLOW DRY AIR JUST ABOVE THE SURFACE TO MIX DOWN. HUMIDITIES
WILL DROP BRIEFLY THIS AFTERNOON TO DANGEROUS LEVELS BUT WILL
COMBINE WITH WINDS NEAR 15 MPH TO CREATE A THREAT FOR THE SPREAD
OF ANY WILDFIRES THAT DEVELOP. THE DRIEST AIR TODAY IS EXPECTED TO
BE OVER INTERIOR CENTRAL FLORIDA SOUTH TO SOUTHWEST FLORIDA...WHERE
A RED FLAG WARNING IS IN EFFECT.

OTHERWISE NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOMEWHAT DRY AIR WILL CONTINUE TO PROVIDE MARGINAL RELATIVE
HUMIDITIES EACH AFTERNOON. RED FLAG WARNINGS MAY NEED TO BE
ISSUED. THE ATMOSPHERE WILL MOISTEN SLIGHTLY LATER IN THE
WEEK...WITH SLIGHT RAIN CHANCES RETURNING FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SHARP

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:53 PM EDTFire Weather WatchTBWDeSoto, Hardee, Highlands, Polk, Sumter13 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.